# SDR DXTA200701940

- Difficulty date: February 11, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 4,311 hours, 3,336 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING ENGINE START,  LT ENGINE OIL PRESSURE WOULD NOT COME OUT OF THE RED . AFTER  APPROX 15 SEC ITT CLIMBED TO 680 DEG C AND THEN SHOT UP TO 800 DEG C FOR 2-3 SECS  . AS SOON AS ITT WENT PAST 720 DEG START WAS ABORTED . ITT WAS NOT AT 800 DEG C FOR MORE THAN 3 SECS. MOTORED ENGINE FOR 30 SEC AFTER ABORT. ITT DROPPED BELOW 720 DEG C  AS SOON AS START WAS ABORTED AND CONTINUED TO DROP WILE LT ENGINE WAS MOTORED . INSPECTED LT ENGINE AND OIL LEVEL WAS NORMAL.  COMPLIED WITH DCU DOWNLOAD OF LT ENGINE, SENT DOWNLOAD INFO TO PWC FOR INTERPROLATION, PWC REPORT NO EXCEEDANCES AT THIS TIME. P&WC RECOMMENDS STARTING & GROUND RUNNING ENGINE TO CHECK OPERATION. COMPLIED WITH THESE RECOMMENDATIONS ENGINE OPS CKS GOOD PER
